Bound states of infinite curved polymer chains

Pavel Exner

TBD mathscidoc:1910.43124

Letters in Mathematical Physics, 57, (2), 87-96, 2001.8
We investigate an infinite array of point interactions of the same strength in \mathbb{R} <sup> <i>d</i> </sup>, <i>d</i> = 2, 3, situated at vertices of a polygonal curve with a fixed edge length. We demonstrate that if the curve is not a line, but it is asymptotically straight in a suitable sense, the corresponding Hamiltonian has bound states. An example is given in which the number of these bound states can exceed any positive integer.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:07:06 uploaded by Pavel_Exner ] [ 408 downloads ] [ 0 comments ]
  title={Bound states of infinite curved polymer chains},
  author={Pavel Exner},
  booktitle={Letters in Mathematical Physics},
Pavel Exner. Bound states of infinite curved polymer chains. 2001. Vol. 57. In Letters in Mathematical Physics. pp.87-96.
Please log in for comment!
Contact us: | Copyright Reserved